# SDR DL72L001120

- Difficulty date: June 8, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N512DA
- Make and model: Boeing 727232
- Aircraft serial: 21314
- Aircraft time: 69,641 hours, 46,865 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Lt Overwing
- Component: Wire
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY LIGHT INOP.  FOUND WIRE OPEN BETWEEN PIN 6 OF D2466 AT BATTERY PACK TO SPLICE SP2482.  RAN NEW WIRE BETWEEN CANNON PLUG AND SPLICE.  LIGHT OPN CKS GOOD.  REINSTALLED SIDEWALL PANEL REMOVED TO REPLACE WIRE.
